# SDR USAA2011082600024

- Difficulty date: August 19, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 6546596209
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - 4 WEAR MARKS ON FAIL SAFE CHORDS ON FUSELAGE FRAME AT BS 727A BETWEEN S20L TO S24L.  REPAIRED FAIL SAFE CHORDS ON FUSELAGE FRAME AT BS 727A BETWEEN S20L TO S24L IAW EA 103253.
